# SDR USAA990252

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 47,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C5 CHECK, FOUND 1 INCH AREA OF CORROSION ON AND AROUND FASTENER HOLE AT AFT CARGO DOOR FRAME, AFT STRAP FASTENER HOLE LONGERON 28R.  INSTALLED STRAP ASSEMBLY PER EA NR 51730.  (M)
